# SDR 95ZZZX5715

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1071C
- Make and model: Bell 206L-1
- Aircraft serial: 45346
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 20603010417
- Condition: Cracked
- Location: Gear Attach
- Part time: 1,893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUTPLATE CRACKED IN HALF WHEN FITTING WAS REMOVED FOR ACCESS TO BELLY SKIN.  FOUND INNER CAVITIES OF FITTING TO BE TRAPPING WATER, NOT SEALED, OTHER NUTPLATES CORRODED.  MUST REMOVE FITTING FROM AIRCRAFT TO SEE NUTPLATE.
